# SDR DALA2023080706372

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N527DE
- Make and model: Airbus A320*
- Aircraft serial: 11272
- Aircraft time: 31 hours, 10 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5027 INBOUND CREW REPORTS CABIN EMERGENCY LIGHTS STAYED ILLUMINATED ENTIRE FLIGHT AND STAYED ILLUMINATED ON GROUND. CORRECTIVE ACTION: REPLACED COCKPIT EMER LIGHT SW 4WL PER A321NEO AWM 33-51. (7817118)
